Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26947
Title: Analysis and extension of a biochemical network model using robust control theory
Authors: Kim, J-S
Valeyev, NV
Postlethwaite, I
Heslop-Harrison, P
Bates, DG
Heslop-Harrison, P
Cho, K-H
First Published: Jun-2010
Citation: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2010, 20 (9), pp. 1017-1026
DOI Link: 10.1002/rnc.1528
ISSN: 1049-8923
eISSN: 1099-1239
Links: http://hdl.handle.net/2381/26947
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.